Alert archive / Nebraska / Special Weather Statements in 2016
Special Weather Statement, NWS North Platte, NE
NWS North Platte, NE issued this special weather statement at Jul 26, 2016, 10:31 PM CDT for Brown County, Rock County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2016, 10:31 PM CDT (03:31 UTC)
- Expired
- Jul 26, 2016, 11:15 PM CDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
Counties Brown County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 131 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2043 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.8
The text
As transmitted.
341 WWUS83 KLBF 270331 SPSLBF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1031 PM CDT TUE JUL 26 2016 NEZ006>010-270415- HOLT NE-KEYA PAHA NE-BROWN NE-ROCK NE-BOYD NE- 1031 PM CDT TUE JUL 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEYA PAHA... NORTHWESTERN HOLT...SOUTHERN BROWN...SOUTHWESTERN BOYD AND ROCK COUNTIES UNTIL 1115 PM CDT... AT 1031 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF NAPER TO NEAR JOHNSTOWN...AND MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... AINSWORTH...BASSETT...STUART...LONG PINE...NEWPORT...DUSTIN... HOFELD LAKE...PINE GLEN STATE WILDLIFE REFUGE... TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...DUFF...MARIAVILLE... JONES LAKE...PONY LAKE AND JOHNSONS CORNER. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 157 AND 201. HIGHWAY 20 BETWEEN MILE MARKERS 237 AND 287. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL NEBRASKA...AND UNTIL MIDNIGHT CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4278 9867 4212 9965 4249 10014 4291 9917 TIME...MOT...LOC 0331Z 298DEG 25KT 4285 9918 4250 9998 $$ JACOBS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Jul 26, 7:06 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 26, 7:06 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service North Platte NE 706 PM CDT TUE JUL 26 2016 ...Updated Aviation Section and Forecast in the Near-Term... .UPDATE... Issued at 645 PM CDT Tue Jul 26 2016 Scattered strong to severe thunderstorms are ongoing across extreme southeast and south central SD, entering the NE Panhandle, and NE CO. Ongoing thunderstorms in extreme southeast SD and over the Panhandle are expected to develop and/or move into Sheridan, Garden, and Cherry counties within 1 to 2 hours. Further development is expected across the northern-half of the CWA later on this evening. Main threats are large hail and damaging winds. Updated grids for strong and severe storms, timing, and coverage in the near-term period. Please refer to the SPC Convective Watch page for the latest information on any convective watches issued. && .SHORT TERM...(This evening through Wednesday) Issued at 308 PM CDT Tue Jul 26 2016 The main forecast challenge over the next 24 hours will be the threat for precipitation and severe weather potential especially this evening. First off, the short range solutions failed to correctly initialize the South Dakota/northwestern Nebraska convection this morning which is problematic for this evening's forecast. I think this failure in initialization, will delay the timing of onset of thunderstorms into the mid evening vs. early evening hours. Thunderstorms should come at western and north central Nebraska from two sources this evening. The first is from the west southwest as a shortwave lifts east of the central Rockies. This will be activity from residual convection across northeastern Colorado and southwestern Wyoming. The second area of convection will arise across western South Dakota early this evening. As this convection tracks east it will throw out a frontal boundary into northern Nebraska. As this feature moves south into an increasing low level jet by mid evening, we should see quick thunderstorm development over north central Nebraska. This activity will ride to the southeast along the moisture and instability axis, and will impact mainly areas in the east and southeastern forecast area. This area of convection may briefly merge with a line of storms tracking east from the panhandle with the northern area becoming more dominant by late evening with support from the nose of the low level jet. Strong mid level wind shear will support supercell thunderstorms initially with large hail being the main severe threat. A quick changeover to a cluster of storms with heavy rain and wind being the main severe threats, will occur during the late evening hours. Given the expected later timing for thunderstorms in the forecast area tonight, the threat for large hail and discrete supercells may be decreasing across northern Nebraska with an increased threat for a convective cluster and strong winds. Since the models did a poor job initializing convection this morning, decided to cut back pops for tonight in the north. Overnight convection will force a frontal boundary south to the KS/Nebr border where it will stall Wednesday. Temperatures will be much cooler north of the front with highs Wednesday in the lower 80s. There will be a lingering threat for light pcpn behind the front as well particularly over eastern portions of the forecast area as mid level waa lifts into central and eastern Nebraska. .LONG TERM...(Wednesday night through Tuesday) Issued at 308 PM CDT Tue Jul 26 2016 Mid and long term solutions in fair agreement and will use a blend for the forecast. Upper ridge has retreated over the desert southwest placing the northern plains in fast northwest flow with chances for thunderstorm development nearly every day. Boundary in place over western Nebraska Wednesday night with upper wave moving across the northern plains. Thunderstorms to continue along the boundary through the evening. Storms will decrease in intensity and coverage area through the early morning hours. Weak cold front over the Dakotas will drop south across Nebraska on Thursday with slight chance pops retained along the front as it progresses south. Stationary boundary to lie across southwest into the southeast Nebraska panhandle and will be the focus for isolated thunderstorms Thursday night into Friday.Highs in the low to mid 80s with cloud cover and thunderstorms Thursday and Friday. Ridge building east into western Nebraska on Saturday and warm temperatures return. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 645 PM CDT Tue Jul 26 2016 Delayed the onset of showers and thunderstorms this evening. Isolated-scattered thunderstorms are expected to move/develop over Sheridan, Garden, and Cherry counties within 1 to 2 hours. Thereafter, best chances, specifically for strong to severe storms, will be across the northern-half of the forecast area the rest of the evening before midnight. Conditions deteriorating to MVFR VIS, at or above 3 SM, are expected in the vicinity of thunderstorms along with gusts exceeding 40 kts. Low stratus is possible early tomorrow morning, with MVFR ceilings, across portions of the forecast area. && .LBF Watches/Warnings/Advisories... None. && UPDATE...ET SHORT TERM...Buttler LONG TERM...Power AVIATION...ET
Hazardous weather outlook, Jul 26, 6:25 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 625 PM CDT TUE JUL 26 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-272330- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 625 PM CDT TUE JUL 26 2016 /525 PM MDT TUE JUL 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THOUGH THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...THE GREATEST THREAT FOR SEVERE STORMS WILL BE NORTH OF A LINE FROM LAKESIDE TO ELSMERE TO CHAMBER. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. PLEASE REFER TO THE STORM PREDICTION CENTER CONVECTIVE WATCH PAGE FOR THE LATEST INFORMATION ON ANY CONVECTIVE WATCHES ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DAILY CHANCES FOR ISOLATED TO SCATTERED THUNDERSTORMS EXIST WEDNESDAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA ON WEDNESDAY AND ACROSS SOUTHWESTERN AREAS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY HAZARDOUS WEATHER. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) ET
In the hours before
Local storm report, Jul 26, 9:53 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND GST 22 N ELLSWORTH 42.38N 102.29W
07/26/2016 M60 MPH SHERIDAN NE PUBLIC
&&
MOLDANSpecial weather statement, Jul 26, 10:00 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM CDT TUE JUL 26 2016
NEZ005-008-094-270345-
EASTERN CHERRY NE-WESTERN CHERRY NE-BROWN NE-
1000 PM CDT TUE JUL 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY AND
SOUTHWESTERN BROWN COUNTIES UNTIL 1045 PM CDT/945 PM MDT/...
AT 1000 PM CDT/900 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST
OF NORDEN TO 8 MILES NORTHEAST OF VALENTINE NATIONAL WILDLIFE REFUGE
TO 8 MILES SOUTH OF NENZEL...AND MOVING SOUTH AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...VALENTINE NATIONAL WILDLIFE REFUGE...ELSMERE...
MERRITT RESERVOIR...BROWNLEE...WOOD LAKE...
LONG LAKE STATE WILDLIFE MANAGEMENT AREA...
HIGHWAY 97 CROSSING BIG CREEK...STEER CREEK CAMPGROUND...MOON LAKE...
HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...
WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...
HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AND HIGHWAY 83 CROSSING
GOOSE CREEK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 218 AND 232.
HIGHWAY 97 BETWEEN MILE MARKERS 88 AND 118.
HIGHWAY 83 BETWEEN MILE MARKERS 163 AND 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4255 10046 4275 10017 4234 9989 4209 10024
4234 10106 4277 10118
TIME...MOT...LOC 0300Z 341DEG 23KT 4277 10027 4261 10050 4281 10112
JACOBSLocal storm report, Jul 26, 10:02 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 PM CDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL MERRIMAN 42.92N 101.70W
07/26/2016 E1.00 INCH CHERRY NE TRAINED SPOTTER
0813 PM HAIL 11 NNW HAY SPRINGS 42.83N 102.77W
07/26/2016 E1.75 INCH SHERIDAN NE PUBLIC
WINDS WERE ALSO ESTIMATED AT BETWEEN 50 AND 60 MPH.
0820 PM HAIL 6 N HAY SPRINGS 42.77N 102.69W
07/26/2016 M1.75 INCH SHERIDAN NE PUBLIC
WINDS WERE ESTIMATED AT AROUND 50 MPH.
0835 PM TSTM WND GST 9 NNW VALENTINE 42.99N 100.62W
07/26/2016 E60.00 MPH CHERRY NE PUBLIC
0836 PM HAIL 4 SW HAY SPRINGS 42.64N 102.74W
07/26/2016 M1.75 INCH SHERIDAN NE TRAINED SPOTTER
0839 PM TORNADO 7 NE GORDON 42.88N 102.11W
07/26/2016 SHERIDAN NE PUBLIC
PHOTO CONFIRMED REPORT. NO REPORTS OF DAMAGE AT THIS
TIME.
0839 PM TORNADO 7 NE GORDON 42.88N 102.11W
07/26/2016 SHERIDAN NE PUBLIC
PHOTO CONFIRMED REPOT. NO DAMAGE REPORTED AT THIS TIME.
0845 PM HAIL 5 NNW MERRIMAN 42.99N 101.74W
07/26/2016 E0.88 INCH CHERRY NE PUBLIC
0845 PM TSTM WND DMG 6 S GORDON 42.72N 102.20W
07/26/2016 SHERIDAN NE FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTED PIVOTS BLOWN OVER AND ROOF BLOWN
OFF GARAGE FROM STRAIGHT LINE WINDS. TIME ESTIMATED BY
RADAR.
0855 PM HAIL 12 S HAY SPRINGS 42.51N 102.69W
07/26/2016 E1.50 INCH SHERIDAN NE PUBLIC
WINDS WERE ESTIMATED AT BETWEEN 40 AND 50 MPH.
0855 PM HAIL 9 NNW VALENTINE 42.99N 100.62W
07/26/2016 E1.00 INCH CHERRY NE PUBLIC
0859 PM TSTM WND GST VALENTINE 42.87N 100.55W
07/26/2016 M58.00 MPH CHERRY NE OFFICIAL NWS OBS
0900 PM TSTM WND GST 1 W VALENTINE 42.87N 100.57W
07/26/2016 M66.00 MPH CHERRY NE MESONET
0903 PM TSTM WND GST VALENTINE 42.87N 100.55W
07/26/2016 M66.00 MPH CHERRY NE OFFICIAL NWS OBS
0905 PM TSTM WND GST VALENTINE 42.87N 100.55W
07/26/2016 M69.00 MPH CHERRY NE OFFICIAL NWS OBS
0909 PM TSTM WND GST 1 ENE VALENTINE 42.88N 100.53W
07/26/2016 M64.00 MPH CHERRY NE MESONET
0911 PM HAIL VALENTINE 42.87N 100.55W
07/26/2016 M1.00 INCH CHERRY NE TRAINED SPOTTER
0922 PM TSTM WND GST 20 S VALENTINE 42.58N 100.55W
07/26/2016 E60.00 MPH CHERRY NE PUBLIC
0924 PM TSTM WND GST 21 SW MERRIMAN 42.71N 101.99W
07/26/2016 E60.00 MPH CHERRY NE PUBLIC
0930 PM TSTM WND GST 26 SSE VALENTINE 42.53N 100.35W
07/26/2016 E60.00 MPH CHERRY NE PUBLIC
0941 PM TSTM WND GST 22 N ELLSWORTH 42.38N 102.29W
07/26/2016 M60.00 MPH SHERIDAN NE PUBLIC
0943 PM TSTM WND GST 37 SSW MERRIMAN 42.43N 101.98W
07/26/2016 E70.00 MPH CHERRY NE PUBLIC
WINDS WERE ESTIMATED AT BETWEEN 60 AND 80 MPH.
0945 PM TSTM WND GST 26 S MERRIMAN 42.54N 101.70W
07/26/2016 E60.00 MPH CHERRY NE PUBLIC
&&
MOLDANSpecial weather statement, Jul 26, 10:11 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM MDT TUE JUL 26 2016
NEZ023-024-035-094-270400-
WESTERN CHERRY NE-HOOKER NE-GRANT NE-ARTHUR NE-
911 PM MDT TUE JUL 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARTHUR...SOUTHWESTERN
CHERRY...NORTHEASTERN GARDEN...NORTHWESTERN MCPHERSON...GRANT AND
WESTERN HOOKER COUNTIES UNTIL 1000 PM MDT...
AT 911 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF
MERRITT RESERVOIR TO 9 MILES NORTH OF WHITMAN TO 9 MILES NORTHWEST OF
ASHBY...AND MOVING SOUTH AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MULLEN...HYANNIS...ASHBY...WHITMAN...HIRE...COGILL LAKE...
CARR LAKE...PRATT LAKE...
WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...
SEVENMILE HILL...DOMINICK LAKE...WEIR...DULUTH...SAND PUDDIN LAKE...
DIPPING VAT MEADOW...JENSEN LAKE...SPECKEL MEIR LAKE...
SPRING VALLEY LAKE...LENA AND SWEDE LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 2 BETWEEN MILE MARKERS 133 AND 185.
HIGHWAY 61 BETWEEN MILE MARKERS 130 AND 178.
HIGHWAY 97 BETWEEN MILE MARKERS 67 AND 80.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF...NORTH CENTRAL AND WEST CENTRAL NEBRASKA.
LAT...LON 4208 10099 4174 10133 4174 10141 4166 10141
4162 10199 4174 10198 4174 10206 4201 10207
4201 10201 4210 10200 4210 10204 4225 10204
4228 10159 4262 10115
TIME...MOT...LOC 0311Z 346DEG 35KT 4253 10115 4219 10154 4215 10202
BUTTLERLocal storm report, Jul 26, 10:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1026 PM CDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST 13 SSE VALENTINE 42.70N 100.45W
07/26/2016 E80 MPH CHERRY NE PUBLIC
TREES SNAPPED AND UPROOTED.
&&
BTAYLORSpecial weather statement, Jul 26, 10:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1031 PM CDT TUE JUL 26 2016 NEZ006>010-270415- HOLT NE-KEYA PAHA NE-BROWN NE-ROCK NE-BOYD NE- 1031 PM CDT TUE JUL 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEYA PAHA... NORTHWESTERN HOLT...SOUTHERN BROWN...SOUTHWESTERN BOYD AND ROCK COUNTIES UNTIL 1115 PM CDT... AT 1031 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF NAPER TO NEAR JOHNSTOWN...AND MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... AINSWORTH...BASSETT...STUART...LONG PINE...NEWPORT...DUSTIN... HOFELD LAKE...PINE GLEN STATE WILDLIFE REFUGE... TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...DUFF...MARIAVILLE... JONES LAKE...PONY LAKE AND JOHNSONS CORNER. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 157 AND 201. HIGHWAY 20 BETWEEN MILE MARKERS 237 AND 287. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL NEBRASKA...AND UNTIL MIDNIGHT CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4278 9867 4212 9965 4249 10014 4291 9917 TIME...MOT...LOC 0331Z 298DEG 25KT 4285 9918 4250 9998 JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 60 min |
| Jul 26, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Jul 26, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Jul 26, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
| Jul 26, 8:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jul 26, 8:54 PM CDT | Tornado Warning | LBF | Cherry | 36 min |
| Jul 26, 9:02 PM CDT | Special Weather Statement | LBF | Boyd, Keya Paha | 43 min |
| Jul 26, 9:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| Jul 26, 9:13 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Jul 26, 9:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 44 min |
| Jul 26, 9:51 PM CDT | Special Weather Statement | LBF | Keya Paha | 39 min |
| Jul 26, 10:00 PM CDT | Special Weather Statement | LBF | Brown, Cherry | 45 min |
| Jul 26, 10:11 PM CDT | Special Weather Statement | LBF | Grant | 49 min |
| Jul 26, 10:36 PM CDT | Special Weather Statement | LBF | Brown | 39 min |
| Jul 26, 10:43 PM CDT | Special Weather Statement | LBF | Arthur, Grant, Hooker, McPherson | 47 min |
| Jul 26, 10:51 PM CDT | Special Weather Statement | LBF | Thomas | 39 min |
| Jul 26, 11:07 PM CDT | Special Weather Statement | LBF | Blaine, Loup, Rock | 38 min |
| Jul 26, 11:36 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Loup, McPherson | 54 min |
| Jul 26, 11:48 PM CDT | Special Weather Statement | LBF | Garfield, Holt, Wheeler | 72 min |
| Jul 27, 12:31 AM CDT | Special Weather Statement | LBF | Dawson | 29 min |
| Jul 27, 4:16 PM CDT | Special Weather Statement | LBF | Keya Paha | 59 min |
| Jul 27, 4:24 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 51 min |
| Jul 27, 4:29 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jul 27, 4:54 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 51 min |
| Jul 27, 5:05 PM CDT | Special Weather Statement | LBF | Thomas | 40 min |
| Jul 27, 5:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jul 27, 5:38 PM CDT | Special Weather Statement | LBF | Blaine, Loup, Thomas | 52 min |
| Jul 27, 5:45 PM CDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 5:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 31 min |
| Jul 27, 5:57 PM CDT | Special Weather Statement | LBF | Loup | 48 min |
| Jul 27, 6:10 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 50 min |
| Jul 27, 6:45 PM CDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 6:56 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
Nearby
Special Weather Statements in Nebraska, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.